Stochastic Analysis of Variation in Disruption with Changing Traffic Patterns in IEEE 802.11-based networks

Syed Faraz Hasan, NH Siddique, Shyam Chakraborty

Research output: Contribution to journalArticle

LanguageEnglish
Pages1261-1273
JournalJournal of Information Science and Engineering
Volume30
Issue number4
Publication statusPublished - 1 Jul 2014

Cite this

@article{f46e9c14e8ad424a95d7e5a66f8061d3,
title = "Stochastic Analysis of Variation in Disruption with Changing Traffic Patterns in IEEE 802.11-based networks",
author = "Hasan, {Syed Faraz} and NH Siddique and Shyam Chakraborty",
year = "2014",
month = "7",
day = "1",
language = "English",
volume = "30",
pages = "1261--1273",
journal = "Journal of Information Science and Engineering",
issn = "1016-2364",
number = "4",

}

Stochastic Analysis of Variation in Disruption with Changing Traffic Patterns in IEEE 802.11-based networks. / Hasan, Syed Faraz; Siddique, NH; Chakraborty, Shyam.

In: Journal of Information Science and Engineering, Vol. 30, No. 4, 01.07.2014, p. 1261-1273.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Stochastic Analysis of Variation in Disruption with Changing Traffic Patterns in IEEE 802.11-based networks

AU - Hasan, Syed Faraz

AU - Siddique, NH

AU - Chakraborty, Shyam

PY - 2014/7/1

Y1 - 2014/7/1

M3 - Article

VL - 30

SP - 1261

EP - 1273

JO - Journal of Information Science and Engineering

T2 - Journal of Information Science and Engineering

JF - Journal of Information Science and Engineering

SN - 1016-2364

IS - 4

ER -